Skip to Content

I have hives from Cipro. for a UTI. Can I take Macrobid?

Responses (1)

itsmetoo2 24 Mar 2010

Macrobid is one of several drugs used for a UTI.

Hope You Get Well Soon

kitkat2 24 Mar 2010

Thanks for the reply, but my concern is the possible side effect of hives from this drug as well. It seems that every antibiotic is causing hives! Help!

itsmetoo2 24 Mar 2010

I would call the pharmacy and talk to your druggest and see if any of the ingredients are the same. Ask if you can take benedryl with the Microbid to prevent hives.

kitkat2 25 Mar 2010

Thanks... I've already done that and was told it's a different type of drug and hopefully it will be ok. The hives may still be a reaction to the Cipro. I'm ready to sleep as I've taken 2 benedryl. At least I'm not too itchy! I hope the UTI clears up quickly too! Thanks again.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions